New iterative schemes for strongly relatively nonexpansive mappings and maximal monotone operators. (English) Zbl 1225.47117

Summary: In this paper, some new iterative schemes for approximating the common element of the set of fixed points of strongly relatively nonexpansive mappings and the set of zero points of maximal monotone operators in a real uniformly smooth and uniformly convex Banach space are proposed. Some weak convergence theorems are obtained, which extend and complement some previous work.


47J25 Iterative procedures involving nonlinear operators
47H05 Monotone operators and generalizations
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
Full Text: DOI


[1] Y I Alber. Metric and generalized projection operators in Banach spaces, In: A. G. Kartsatos (Ed.), Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Marcel Dekker, 1996, 15–50. · Zbl 0883.47083
[2] S Atsushiba. Strong convergence theorems for a family of relatively nonexpansive mappings in Banach spaces, In: Proceedings of the 8th International Conference on Fixed Point Theory and its Applications, Chiang Mai University, Thailand, 2007, 19–28. · Zbl 1198.47080
[3] S Kamimura, W Takahashi. Strong convergence of a proximal-type algorithm in a Banach space, SIAM J Optim, 2002, 13: 938–945. · Zbl 1101.90083
[4] S Matsushita, W Takahashi. A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J Approx Theory, 2005, 134: 257–266. · Zbl 1071.47063
[5] D Pascali, S Sburlan. Nonlinear Mappings of Monotone Type, Sijthoff-Noordhoff, 1978, 50–170. · Zbl 0423.47021
[6] S Plubtieng, K Ungchittrakool. Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space, J Approx Theory, 2007, 149: 103–115. · Zbl 1137.47056
[7] X L Qin, Y F Su. Strong convergence theorems for relatively nonexpansive mappings in a Banach space, Nonlinear Anal, 2007, 67(6): 1958–1965. · Zbl 1124.47046
[8] W Takahashi. Nonlinear Functional Analysis, Yokohama Publishers, 2000, 93–105.
[9] L Wei, Y J Cho, H Y Zhou. A Strong convergence theorem for common fixed points of two relatively nonexpansive mappings and its applications, J Appl Math Comput, 2009, 29: 95–103. · Zbl 1222.47125
[10] L Wei, Y F Su, H Y Zhou. Iterative convergence theorems for maximal monotone operators and relatively nonexpansive mappings, Appl Math J Chinese Univ Ser B, 2008, 23(3): 319–325. · Zbl 1199.47301
[11] L Wei, H Y Zhou. The new iterative scheme with errors of zero point for maximal monotone operator in Banach space, Math Appl, 2006, 19(1): 101–105. · Zbl 1200.47086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.